# SDR SIMA20160111001

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 28,315 hours, 24,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Loose
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM PIECE ON MAIN CABIN DOOR IS LOOSE & MAKING DOOR DIFFICULT TO OPEN.  TRIM PIECE WAS REMOVED & DEFERRED MAIN PAX DOOR TRIM.
